# SDR DALA2025121109072

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,060 hours, 10,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1342011) INTERCOSTAL BETWEEN BS 947 - 967 HAS CORROSION AT RBL 24.  REMOVED AND REPLACED FLOOR SUPPORT PART 147A566OU3 AT RBL24 BTW BS 947-967 IAW SRM 51-40-02.
